MAUDE Adverse Event Report: EBI, LLC. SFLX 2 COIL

EBI, LLC. SFLX 2 COIL
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2023.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient has been using the bhs device for about two weeks with the sflx 2 coil.He says that within that two week he has twice been awakened at night with a very sharp burning pain in his groin.He also said a couple times he has felt a shocking sensation in his foot and ankle.Both sensations are on the same leg as the coil.He is wearing kinesiology tape around his foot and is wondering if that could be contributing.He said he has inspected the device and there doesn't seem to be anything loose or faulty.I asked him if he has made any recent changes to his routine such as exercise or stretching and he said that everything is the exact same as two weeks ago.The patient stated that he gets a really sharp pain in his groin.This started about 2 weeks ago.The shocking sensation around the left foot and ankle after 4 to 5 days after starting using the bhs device and the sflx 2 coil.The patient stated that it is similar using the tens unit.The patient stated that so far, he had about 6 shocking sensations on the left ankle and foot the patient is feeling electric shocks.The patient stated that he only has this feeling while using the unit.The patient uses the unit during the night.The pain level on the groin 10.The pain level at the level on the left foot is a 6.The shocking sensation on the surface and below the surface of the skin.The patient has not increased his daily activity.The patient is not weight bearing on the left leg.The patient did not call his doctor.The patient thought there might be a short in the stimulator.The patient takes aspirin and tylenol every night.The patient is returning the sflx 2 coil.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in - b4: date of the report, b5: event description, d3: manufacturer, d4: udi, g1: contact office, g6: type of report additional information in- d8-9, g3, h4: device manufacture date, h2, h3, h6: device code, method, results, and h10: additional narrative, h11 calibration information: all tests inspections were completed using tektronix oscilloscope id os-c000005 with calibration due on may 20, 2025; tf0804.D05 which does not require calibration.Test/inspections were completed by the quality department on june 26, 2024.The sflx 2 coil was received for evaluation.A visual inspection of the customer returned product was performed.Included was one sflx 2 coil part no.1068226 with (b)(6) date 22223.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx 2 coil was reviewed and there were no reports of non-conformances or deviations.The failure was not confirmed for the reported condition of "sharp burning pain in his groin".The coil was tested and operates as intended.Review of complaint history identified (2) total complaints from (feb 7, 2022) to (feb 7, 2023) for pn (1068226) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.(b)(6) medical will continue to monitor for trends.This device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
SFLX 2 COIL
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key16516229
Report Number0002242816-2023-00024
Device Sequence Number6129154
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068226
Device Lot Number22223
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic